Osaka Journal of Mathematics

$L\sp \infty$ boundedness of nonlinear eigenfunction under singular variation of domains

Shin Ozawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 2 (1995), 363-371.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786057

Mathematical Reviews number (MathSciNet)
MR1355748

Zentralblatt MATH identifier
0855.35096

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35P15: Estimation of eigenvalues, upper and lower bounds

Citation

Ozawa, Shin. $L\sp \infty$ boundedness of nonlinear eigenfunction under singular variation of domains. Osaka J. Math. 32 (1995), no. 2, 363--371. https://projecteuclid.org/euclid.ojm/1200786057


Export citation